Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 18, 2012, 9:59 AM CST for Navarro County, Texas. It took effect at Feb 19, 2012, 5:15 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 9:59 AM CST (15:59 UTC)
- In effect from
- Feb 19, 2012, 5:15 PM CST
- Expired
- Feb 20, 2012, 8:41 AM CST
- In force
- 15 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 23.90 ft at Feb 19, 2012, 12:00 PM CST.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
354
WGUS44 KFWD 181559
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 AM CST SAT FEB 18 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC349-190359-
/O.NEW.KFWD.FL.W.0029.120219T1115Z-120221T2136Z/
/RCET2.1.ER.120219T1115Z.120220T0600Z.120221T0936Z.NO/
959 AM CST SAT FEB 18 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE CHAMBERS CREEK NEAR RICE.
* FROM LATE TONIGHT TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 0900 AM SATURDAY THE STAGE WAS 9.80 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY SUNDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 27 FEET BY MONDAY
AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY
AFTER MIDNIGHT.
* AT 27 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR ALONG THE CREEK.
A FEW RURAL ROADS WILL BE FLOODED. MINOR LOWLAND FLOODING IS
EXPECTED FOR FARMS AND RANCHES DOWNSTREAM.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 26.9 FEET ON FEB 27 1987.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED
CHAMBERS CREEK
RICE 24 9.8 SAT 09 AM 24.4 26.9 23.4 18.6
$$5 follow-up statements
630
WGUS84 KFWD 190323
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CST SAT FEB 18 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC349-191523-
/O.EXT.KFWD.FL.W.0029.120219T2315Z-120221T0750Z/
/RCET2.1.ER.120219T2315Z.120220T1200Z.120220T1950Z.NO/
923 PM CST SAT FEB 18 2012
THE FLOOD WARNING CONTINUES FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0900 PM SATURDAY THE STAGE WAS 19.75 FEET.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
SUNDAY AFTERNOON AND CREST NEAR 25 FEET BY MONDAY MORNING. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 24 FEET MINOR OUT OF BANK FLOODING WILL OCCUR ALONG THE CREEK.
THIS WILL BE A PROBLEM FOR SOME CATTLE AND FARM INDUSTRIES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED
CHAMBERS CREEK
RICE 24 19.8 SAT 09 PM 24.8 20.8 16.4 12.6
$$570
WGUS84 KFWD 191434
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 AM CST SUN FEB 19 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC349-200234-
/O.CON.KFWD.FL.W.0029.120219T2315Z-120221T0750Z/
/RCET2.1.ER.120219T2315Z.120220T1200Z.120220T1950Z.NO/
834 AM CST SUN FEB 19 2012
THE FLOOD WARNING CONTINUES FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0700 AM SUNDAY THE STAGE WAS 23.57 FEET.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE
SUNDAY AFTERNOON AND CREST NEAR 25 FEET BY MONDAY MORNING. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 24 FEET MINOR OUT OF BANK FLOODING WILL OCCUR ALONG THE CREEK.
THIS WILL BE A PROBLEM FOR SOME CATTLE AND FARM INDUSTRIES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
CHAMBERS CREEK
RICE 24 23.6 SUN 07 AM 24.8 20.8 16.4 12.6
$$847
WGUS84 KFWD 200218
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CST SUN FEB 19 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC349-200248-
/O.CAN.KFWD.FL.W.0029.000000T0000Z-120221T0750Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CST SUN FEB 19 2012
THE FLOOD WARNING IS CANCELLED FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0800 PM SUNDAY THE STAGE WAS 23.54 FEET.
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 21 FEET BY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
CHAMBERS CREEK
RICE 24 23.5 SUN 08 PM 20.6 16.3 12.5 9.3
$$891
WGUS84 KFWD 200225 CCA
FLSFWD
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CST SUN FEB 19 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC349-200248-
/O.COR.KFWD.FL.W.0029.000000T0000Z-120221T0750Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CST SUN FEB 19 2012
THE FLOOD WARNING IS CANCELLED FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0800 PM SUNDAY THE STAGE WAS 23.54 FEET.
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 21 FEET BY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
CHAMBERS CREEK
RICE 24 23.5 SUN 08 PM 23.5 20.6 16.3 12.5
$$521
WGUS84 KFWD 201441
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CST MON FEB 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC349-201511-
/O.CAN.KFWD.FL.W.0029.000000T0000Z-120221T0750Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CST MON FEB 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0800 AM MONDAY THE STAGE WAS 21.73 FEET.
* FLOOD STAGE IS 24 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 23.9 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 16 FEET BY TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU FRI
CHAMBERS CREEK
RICE 24 21.7 MON 08 AM 16.1 10.5 6.9 5.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 18, 9:47 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 18, 9:47 AM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 947 AM CST SAT FEB 18 2012 .UPDATE... UPPER LOW WILL MOVE ACROSS THE CWA THIS AFTERNOON AND PROVIDE THE LIFT FOR ANOTHER ROUND OF WIDESPREAD RAIN. ALREADY THIS RAIN IS ORGANIZING TO THE WEST...AND WILL AFFECT MOST OF THE CWA THIS AFTERNOON BEFORE ENDING FROM WEST TO EAST THIS EVENING. ADDITIONAL RAINFALL AMOUNTS WILL AVERAGE 1/2 TO 1 INCH...WITH SLIGHTLY HIGHER TOTALS POSSIBLE IN THE AREA FROM COMANCHE TO THE METROPLEX WHERE WRAP AROUND RAINS SHOULD BE A LITTLE MORE INTENSE. THIS AMOUNT OF RAINFALL SHOULD NOT POSE ANY FLASH FLOODING THREAT...BUT SOILS ARE BECOMING SATURATED AND RUNOFF IS EXPECTED TO INCREASE. SO FAR THE SOUTHERN HALF OF THE CWA HAS AVERAGED 2 INCHES OF RAIN...WITH A SWATH OF 2-3 INCHES FROM LAMPASAS TO WACO TO PALESTINE. THERE MAY BE SOME HIGH WATER WITH SOME OF THE SMALL STREAMS IN THIS AREA LATER TODAY...BUT NOT ANTICIPATING THE NEED TO ISSUE ANY SHORT FUSED HYDRO RELATED PRODUCTS. IN REALITY THE FLOOD WATCH IS PROBABLY NOT NEEDED...BUT WILL LET IT RIDE THROUGH THE EARLY AFTERNOON JUST TO BE SURE. EITHER WAY...THIS IS CERTAINLY THE KIND OF RAINFALL EVENT NEEDED TO HELP LESSEN DROUGHT CONDITIONS ACROSS THE SOUTHERN HALF OF THE CWA. TR.92 && .AVIATION... MVFR CEILINGS ARE FILTERING INTO THE METROPLEX...AND WILL PREVAIL THEM AT 12Z. CEILING TREND OF DROPPING TO IFR STILL LOOKS VALID AND WILL KEEP THAT IN TAFS. BACK EDGE OF RAIN SHIELD NOT TOO FAR AWAY AND PRECIP SHOULD BECOME MORE SHOWERY AFTER SUNRISE...BUT WITH UPPER LOW PASSAGE THIS AFTERNOON MORE PRECIP IS EXPECTED. VERY LITTLE THUNDER UNDER THE UPPER LOW AT THIS TIME...BUT WILL MONITOR TRENDS AND MAY HAVE TO REINTRODUCE TS INTO TAFS. MVFR CEILINGS LIKELY TO PERSIST UNTIL AFTER SUNRISE SUNDAY. WACO IS ALREADY IFR...AND THAT SHOULD CONTINUE THROUGH MORNING. AS HEAVIER PRECIP MOVES EAST CEILINGS WILL LIKELY LIFT UP TO LOW MVFR...BUT THERE SHOULD THEN BE LITTLE IMPROVEMENT UNTIL AFTER SUNRISE SUNDAY. 84 && .PREV DISCUSSION... /ISSUED 423 AM CST SAT FEB 18 2012/ AN UPPER LOW OVER NORTHERN MEXICO NEAR THE BIG BEND WILL MOVE NORTHEAST ACROSS TEXAS TODAY. A COMPLEX OF RAIN...WITH EMBEDDED THUNDERSTORMS ACROSS THE EXTREME SOUTHERN PART OF NORTH TEXAS INTO SOUTHEAST TEXAS...WILL CONTINUE TO MOVE EAST ACROSS THE REGION THROUGH THIS MORNING. 1 TO 3 INCHES OF RAIN HAVE FALLEN ACROSS PARTS OF THE SOUTHERN FORECAST AREA. THE MCGREGOR RAWS SITE /MEGT2/ HAS PICKED UP THE MOST RAIN FROM THE READINGS WE HAVE RECEIVED AS OF 330 AM...WITH 3.3 INCHES OVERNIGHT. THIS BRINGS THEIR 24 HOUR TOTAL TO 3.45 INCHES. MANY OTHER AREAS FROM LAMPASAS THROUGH GATESVILLE SOUTHWARD HAVE RECEIVED 1 TO 2 INCHES. AM NOT CONFIDENT HOW MUCH HEAVY RAIN WILL OCCUR AFTER THIS COMPLEX MOVES EASTWARD...BUT GIVEN THE RAIN THAT HAS ALREADY FALLEN AND THE ADDITIONAL QPF THAT THE MODELS ARE GENERATING...HAVE DECIDED TO ISSUE A FLOOD WATCH THROUGH 4 PM FOR THE AREA ALONG AND SOUTHEAST OF A LAMPASAS... WAXAHACHIE...CANTON LINE. THE DAY SHIFT WILL BE ABLE TO TRIM OR GET RID OF THE WATCH EARLY IF ADDITIONAL HEAVY RAIN DOES NOT MATERIALIZE. AS THE UPPER SYSTEM MOVES EAST...THE RAIN WILL END FROM WEST TO EAST LATE THIS AFTERNOON INTO THIS EVENING. HAVE KEPT A SMALL DIURNAL RANGE IN TODAY/S TEMPERATURES AS THE CLOUD COVER...RAIN AND WEAK COLD ADVECTION...SHOULD LIMIT ANY WARM UP TODAY. SKIES SHOULD CLEAR OVERNIGHT TONIGHT WITH LOWS IN THE 30S AREA WIDE. TEMPERATURES SUNDAY WILL WARM UP TO NEAR SEASONAL NORMALS. AS A SHORTWAVE MOVES OUT OF THE ROCKIES AND BRINGS ANOTHER FRONT THROUGH THE REGION MONDAY AFTERNOON AND MONDAY NIGHT...WE WILL SEE SOME LOW RAIN CHANCES ACROSS THE NORTHEASTERN COUNTIES. ANOTHER WEAK UPPER LEVEL SYSTEM AND COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT AND WEDNESDAY MORNING...POSSIBLY BRINGING SOME VERY LOW RAIN CHANCES ACROSS THE EAST. WE WILL SEE BETTER CHANCES...ESPECIALLY ACROSS THE SOUTHEAST...THURSDAY NIGHT AS AN UPPER LEVEL SYSTEM MOVES NORTHEAST FROM MEXICO ACROSS SOUTH TEXAS. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 51 38 59 44 66 / 100 40 0 5 10 WACO, TX 53 38 60 43 65 / 100 30 0 5 10 PARIS, TX 50 37 56 40 63 / 100 70 0 5 10 DENTON, TX 51 36 58 43 64 / 100 30 0 5 10 MCKINNEY, TX 51 37 57 42 64 / 100 40 0 5 10 DALLAS, TX 51 38 60 44 66 / 100 40 0 5 10 TERRELL, TX 51 38 58 42 64 / 100 50 0 5 10 CORSICANA, TX 53 39 62 43 66 / 100 40 0 5 10 TEMPLE, TX 54 38 62 43 66 / 100 20 0 5 10 MINERAL WELLS, TX 50 36 60 42 66 / 100 10 0 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR TXZ121-122-134-135- 144>148-156>162-174-175. && /
Hazardous weather outlook, Feb 18, 6:39 AM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 639 AM CST SAT FEB 18 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 639 AM CST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A FLOOD WATCH IN EFFECT SOUTHEAST OF A LINE FROM LAMPASAS TO WAXAHACHIE TO CANTON. HEAVY RAIN MAY CAUSE FLOODING OF ALREADY SATURATED AREAS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHEASTERN HALF OF NORTH TEXAS TODAY. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 18, 7:18 AM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CST SAT FEB 18 2012
TXZ142-181345-
MILLS TX-
718 AM CST SAT FEB 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MILLS COUNTY
AT 718 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF SAN SABA...MOVING NORTHEAST AT
50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3170 9870 3172 9849 3155 9837 3131 9865
3136 9866 3134 9868 3135 9872 3140 9871
3141 9874 3137 9877 3141 9879 3140 9880
3141 9882
TIME...MOT...LOC 1318Z 219DEG 42KT 3143 9867The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:55 AM CST | Special Weather Statement | FWD | Milam | 35 min |
| Feb 18, 2:35 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Feb 18, 3:41 AM CST | Flood Watch | FWD | Anderson, Bell, Bosque, Coryell, Ellis, Falls and 12 more | 10 hr |
| Feb 18, 7:18 AM CST | Special Weather Statement | FWD | Mills | 27 min |
| Feb 18, 8:58 AM CST | River Flood Warning | FWD | Hunt | 13 hr |
| Feb 18, 8:58 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 13 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.